RUS  ENG
Full version
JOURNALS // Teoriya Veroyatnostei i ee Primeneniya // Archive

Teor. Veroyatnost. i Primenen., 2008 Volume 53, Issue 4, Pages 732–750 (Mi tvp2462)

This article is cited in 1 paper

On Channels with Finite Holevo Capacity

M. E. Shirokov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We consider the nontrivial class of infinite dimensional quantum channels, characterized by the finiteness of the Holevo capacity. The sufficient conditions of existence of an optimal measure are obtained and examples of channels with no optimal measure are constructed.

Keywords: quantum state, quantum channel, quantum entropy, Holevo capacity.

Received: 05.10.2006
Revised: 15.06.2008

DOI: 10.4213/tvp2462


 English version:
Theory of Probability and its Applications, 2009, 53:4, 648–662

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025